HOME    About this site    mypage    Japanese    library    university    Feedback
registered item: 5


:
SearchDetail


1 

1 The convergence of equi-uniform approximation processes of integral operators in Banach spaces / Nishishiraho, Toshihiko -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus30-Dec-2003 Ryukyu mathematical journal Vol.16 p.79-111 紀要論文
2 STATISTICAL AND PROBABILISTIC MODELS FOR STOCK PRICES: A REVIEW / Chen, Chunhang -- Department of Mathematical Science, Faculty of Science, University of the Ryukyus30-Dec-2003 Ryukyu mathematical journal Vol.16 p.1-36 紀要論文
3 Notes on the stable rank estimate for twisted crossed products of C^*-algebra by Z / Sudo, Takahiro -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus30-Dec-2003 Ryukyu mathematical journal Vol.16 p.113-135 紀要論文
4 The varieties of subspaces stable under a nilpotent transformation / Maeda, Takashi -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus30-Dec-2003 Ryukyu mathematical journal Vol.16 p.43-71 紀要論文
5 On the dodecahedral group / Komine, Kenji,Matsumoto, Shuichi -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus30-Dec-2003 Ryukyu mathematical journal Vol.16 p.37-41 紀要論文

1